Title: On a model of diffusion of population

Authors: Michel Chipot, Sorin Mardare

Addresses: Institut fur Mathematik, Abt. Angewandte Mathematik, Universitat Zurich, Winterthurerstrasse 190, 8057 Zurich, Switzerland. ' Institut fur Mathematik, Abt. Angewandte Mathematik, Universitat Zurich, Winterthurerstrasse 190, 8057 Zurich, Switzerland

Abstract: The goal of this paper is to investigate a stationary model for the diffusion of a population when the death at one location depends on the population at another.

Keywords: diffusion of population; elliptic PDE; partial differential equations; stationary models.

DOI: 10.1504/IJDSDE.2008.019679

International Journal of Dynamical Systems and Differential Equations, 2008 Vol.1 No.3, pp.177 - 190

Published online: 20 Jul 2008 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article